# SDR UALA2009083102705

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 32,596 hours, 7,171 cycles
- Engine: Pwa PW4077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 1033
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE).    MESSAGE ILLUMINATED LEAVING FL260.  APU STARTED NORMALLY.  REPLACED GCU AND CORE WIRE HARNESS W0623.  RAN ENGINE, ALL FUNCTIONS NORMAL.
